Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Corey From Illinois

it's been awhile... but I have questions.

Hello everyone, Corey from Illinois comin at ya like a...

a...

15 year old with cystic acne?

Anyway, I'm on my 3rd month of accutane and while there has been a MAJOR improvement, I'm still pretty bummed.

1: red marks. Many, dark, and unforgiving.

2: the monster cyst. This one needs some explaining: it's a cyst right in front of my right ear. It's 1/2 an inch wide, 1 inch long, and about 3/8 of an inch raised (this is where you get out a ruler and freak out). The bugger's been on me now for about 3 weeks and has not shown any signs of going away, even after 2 cortizone shots.

3: Redness...

it will not go away. I'm not talking about red marks, I'm talking about it looking like I just dropped for 20 push ups 5 seconds ago where ever I go.

anyway, this is the condition of things right now... and it really sucks. I hate the way my face looks, and it really brings me down quite a bit. I cannot wait until I'm done with my course than can get some scar treatment.

One more thing...

what can I do about red marks after my course? Cause I know I'm not supposed to do anything during.

Corey.

Share this post


Link to post
Share on other sites

Hang in there, buddy! I think it's safe to say all of us on this site have gotten to that point where we're desperate for our faces to look better. The dark spots are pure evil. As a girl, I can artfully apply some concealer and they disappear. I've always told my family I'm grateful to be a girl for the simple reason that I can wear makeup. I've found that the accutane actually helps the spots to fade quicker... maybe in the coming months that will turn out to be the case for you.

As for the cyst, all I can say is be grateful it's not in the middle of your face. I obviously don't know how to treat something like that, but maybe icing could help the swelling if it's that big. And are you sure it's acne-related? Maybe it's an insect bite or something... I don't know.

The redness. My brother had the same problem. You know what he did? Started wearing makeup. No joke. He's the most macho, redneck man I've ever met in my life, but he started using a tinted moisturizer with sunscreen. To my surprise, I saw it sitting on his bathroom counter just last week--he's still using it five years later! :) Now honestly, this is something you should consider. He personally uses the Neutrogena Healthy Skin Enhancer... I believe it's with the makeup in the drug stores. If you're totally mortified to even ask a mom/sister/friend to buy it for you and you're interested in trying it, buy it online. The stuff helps tone down the redness and protects your skin, plus it moisturizes. It doesn't look like makeup when you put it on either--it won't look like a mask. Something to consider. Your dermatologist also might be able to prescribe a special cream.

Remember the accutane is already showing some great results for you and will continue to do so--the best months are still to come! Ask me if you have anymore questions :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×